# SDR JJBA20251204013

- Difficulty date: November 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576057620
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE UPPER COWLING, FWD RIB AT XN810 FOUND CRACKED. ON RH ENGINE UPPER COWLING, FWD RIB AT XN810 REMOVED AND REPLACED.
